# SDR REXA2020111800756

- Difficulty date: November 2, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM LOWER ATTACH ANGLE IS CRACKED .500 LONG.  INSTALLED CARGO DOOR SUPPORT BEAM LOWER ATTACHMENT ANGLE, IAW CRJ 200  SRM 51-42-21 (NEW), P/N: 601R35050-109.
